# SDR DALA2022092806368

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 15,081 hours, 7,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23L LOCATED BETWEEN FRAME 69 AND FRAME 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE STR 23L LOCATED BETWEEN FRAME 69 AND FRAME 70 AT AFT GALLEY AREA AS PER SRM A321 51-72- 11, 51-42-11 AND DRAWING D53474180, ISSUE Z, RELEASE DATE:14-JUL-22. PERFORMED FUNCTIONAL TEST OF THE VOR/ MRK AS PER A320 FAM AMM 34-55-00-720-001-A, TEST IS GOOD, TOOL USED TEST SET P/N:IFR-4000, S/N:103005720, DUE DATE:24-JUN-23. RII INSPECTION COMPLETE 0969532 (AE248QC) JOB COMPLETE. (LP# 2427642)
